# SDR 2007UALA00132

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,537 hours, 29,598 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN BS 964 TO 970 LBL 12 SKIN WORN AT DORSAL FIN SEAL AREA.  MAJOR REPAIR: FABRICATED AND INSTALLED DOUBLER TRIPLER AND STAINLESS WEAR TRIPLER PER AAR EA I060562 REV IR.
